| Catalog Number |
02.12.E0411FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12-sept-2024.Lot 2340909: (b)(4) items manufactured and released on 08-nov-2023.Expiration date: 2028-10-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.